ClinVar Miner

Submissions for variant NM_206933.3(USH2A):c.1000C>G (p.Arg334Gly) (rs397517963)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Laboratory for Molecular Medicine,Partners HealthCare Personalized Medicine RCV000041663 SCV000065359 uncertain significance not specified 2017-03-11 criteria provided, single submitter clinical testing Variant classified as Uncertain Significance - Favor Pathogenic. The p.Arg334Gly variant in USH2A has been identified by our laboratory in 1 Hispanic individual with hearing loss who did not carry a second variant in the USH2A gene. This va riant was absent from large population studies. Two different disease-causing am ino acid changes at codon 334 (p.Arg334Gln and p.Arg334Trp) have previously been reported in individuals with Usher syndrome (Adato 2000, Ouyang 2004, Baux 2007 , Yan 2016) suggesting that changes at this position may not be tolerated. Addit ionally, computational prediction tools and conservation analysis suggest that t he p.Arg334Gly variant may impact the protein; however this information is not p redictive enough to determine pathogenicity. In summary, while there is some sus picion for a pathogenic role, the clinical significance of the p.Arg334Gly varia nt is uncertain.
Counsyl RCV000670778 SCV000795674 uncertain significance Usher syndrome, type 2A; Retinitis pigmentosa 39 2017-11-12 criteria provided, single submitter clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.